MAUDE Adverse Event Report: KCI USA, INC. 3M¿ VAC®; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. 3M¿ VAC®; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number CAPULTDEV01/US
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Wound vacuum attached to patient, shows that it is running- however, assessment of the wound clearly indicates that there is no suction on the sponge dressing.Troubleshooting attempted to no avail.Screen shows a total of 44:56 of continuous vacuum therapy, but evident not working correctly.System error on history reads- (b)(4).

Brand Name
3M¿ VAC®
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
6203 farinon dr
san antonio TX 78249
MDR Report Key16814974
Report Number16814974
Device Sequence Number17523507
Product Code OMP
UDI-Device Identifier00849554008366
UDI-Public(01)00849554008366
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/03/2023
Report Date (Section F) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCAPULTDEV01/US
Device Catalogue NumberCAPULTDEV01/US
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/03/2023